# SDR U2RA201211130010

- Difficulty date: November 13, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N176CA
- Make and model: Boeing 757-28A
- Aircraft serial: 24543
- Aircraft time: 67,065 hours, 20,179 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N544713
- Condition: Corroded
- Location: Zone 100
- Part time: 67,065 hours, 20,179 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BS 1460-1490, LBL 70. 55,  FLOOR SUPPORT HAS CORROSION AT ANCHOR NUT ATTACH AREAS, LENGTH 1.5",WIDTH 1", DEPTH .038", ORIGINAL MATERIAL THICKNESS .063", REMAINING MATERIAL THICKNESS .025".  FLOOR SUPPORT REPAIRED IAW SRM 51-70-11.
